# SDR SWAA2015042438932

- Difficulty date: March 19, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 59107837
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR INNER SKIN FWD OTBD CORNER CRACKED.  REPAIRED SKIN IAW EA.
